Canonical heights for plane polynomial maps of small topological degree
Journal article, 2012

We study canonical heights for plane polynomial mappings of small topological degree. In particular, we prove that for points of canonical height zero, the arithmetic degree is bounded by the topological degree and hence strictly smaller than the first dynamical degree. The proof uses the existence, proved by Favre and the first author, of certain compactifications of the plane adapted to the dynamics.

Canonical height

polynomial mappings

dynamical degrees

arithmetic dynamics

compactifications

Author

Mattias Jonsson

Elizabeth Wulcan

University of Gothenburg

Chalmers, Mathematical Sciences, Mathematics

Mathematical Research Letters

1073-2780 (ISSN)

Vol. 19 6 1207-1217

Subject Categories

Mathematics

Roots

Basic sciences

DOI

10.4310/MRL.2012.v19.n6.a3

More information

Created

10/7/2017